Year 2007, Volume 2 , Issue 2, Pages 216 - 227 2007-12-01

GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL

Erhan COŞKUN [1]


Abstract:In this paper, we consider the classical viral dynamic mathematical model. Global dynamics of the model is rigorously established. We prove that, if the basic reproduction number, the HIV infection is cleared from the T-cell population; if , the HIV infection persists. For an open set of parameter values, the chronic-infection equilibrium can be unstable and periodic solutions may exist. We establish parameter regions for which is globally stable. Keywords: Global stability, HIV infection; CD4+ T cells; Periodic solution Mathematics Subject Classifications (2000): 65L10, 34B05 BİR VİRAL DİNAMİK MODELİN GLOBAL KARARLILIĞI VE PERİYODİK ÇÖZÜMÜ Özet: Bu makalede klasik viral dinamik modeli ele aldık. Modelin global dinamikleri oluşturuldu. Eğer temel üretim sayısı olur ise HIV enfeksiyonu T hücre nüfusundan çıkartılır, eğer olursa HIV enfeksiyonu çıkartılamaz. Parametre değerlerinin açık bir kümesi için kronik enfeksiyon dengesi kararsızdır ve periyodik çözüm oluşabilir. ın global kararlı olduğu parametre bölgeleri oluşturuldu. Anahtar Kelimeler: Global Kararlılık, HIV enfeksiyon, CD4+ T hücreler, Periyodik çözüm
Primary Language en
Journal Section Makaleler
Authors

Author: Erhan COŞKUN

Dates

Publication Date : December 1, 2007

Bibtex @ { sdufeffd134627, journal = {Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi}, issn = {}, eissn = {1306-7575}, address = {}, publisher = {Süleyman Demirel University}, year = {2007}, volume = {2}, pages = {216 - 227}, doi = {10.29233/sdufeffd.134627}, title = {GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL}, key = {cite}, author = {COŞKUN, Erhan} }
APA COŞKUN, E . (2007). GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL. Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi , 2 (2) , 216-227 . Retrieved from https://dergipark.org.tr/en/pub/sdufeffd/issue/11266/134627
MLA COŞKUN, E . "GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL". Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi 2 (2007 ): 216-227 <https://dergipark.org.tr/en/pub/sdufeffd/issue/11266/134627>
Chicago COŞKUN, E . "GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL". Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi 2 (2007 ): 216-227
RIS TY - JOUR T1 - GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL AU - Erhan COŞKUN Y1 - 2007 PY - 2007 N1 - DO - T2 - Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi JF - Journal JO - JOR SP - 216 EP - 227 VL - 2 IS - 2 SN - -1306-7575 M3 - UR - Y2 - 2019 ER -
EndNote %0 Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL %A Erhan COŞKUN %T GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL %D 2007 %J Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi %P -1306-7575 %V 2 %N 2 %R %U
ISNAD COŞKUN, Erhan . "GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL". Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi 2 / 2 (December 2007): 216-227 .
AMA COŞKUN E . GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL. SDÜFEFFD. 2007; 2(2): 216-227.
Vancouver COŞKUN E . GLOBAL STABILITY AND PERIODIC SOLUTION OF A VIRAL DYNAMIC MODEL. Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi. 2007; 2(2): 227-216.